Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Positive harmonic functions on Lipschitz domains


Authors: Richard A. Hunt and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 147 (1970), 507-527
MSC: Primary 31.11
DOI: https://doi.org/10.1090/S0002-9947-1970-0274787-0
MathSciNet review: 0274787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.11

Retrieve articles in all journals with MSC: 31.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0274787-0
Article copyright: © Copyright 1970 American Mathematical Society